# SDR CALA2022061001484

- Difficulty date: June 6, 2022
- Submitted: June 20, 2022
- Operation: Air carrier
- Aircraft: N418UA
- Make and model: Airbus A300*
- Aircraft serial: 485
- Aircraft time: 88,309 hours, 34,784 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel Cap
- Part number: NA
- Condition: Missing
- Location: Fuel Pnl
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIS IS A SUPPLEMENTAL REPORT FOR THE SAME CONTROL REPORT SUBMITTED ON 6/10/22.AIRCRAFT ARRIVED WITHOUT FUEL CAP. REQUESTING CDL ITEM PLACED ON CDL. DISPATCH DESK: 24 NAME: BB DATE: 06-JUN-22- APPROVED FOR CDL 28A.
